I am on the usual post liver transplant prescriptions, Cellcept and Prograf. I have terrible “sweats” (some people call them night sweats but mine happen during the day too), and now I am having a problem with my lower digestive tract.
Have many of you experienced these sweats from those pharmaceuticals? There is a thought too that they may be from my thyroid and perhaps my dosage of leverthyroxine should be decreased. I literally get drenched from the top of my head to the soles of my feet. Not pleasant.
If you have experienced these lower digestive problems did they finally get resolved, and if so how?
I am having a little bit of hair loss too and was told to try taking biotin but the nurse did not say what dosage. Is anyone using that to help with hair loss, and if so what dosage was suggested?
Any help or suggestions are appreciated. I sometimes have a hard time getting through to the nurse who is my contact on the transplant team. I positively love my transplant center, MGH, but their one negative is responding to communications. Of course if it’s serious they do but I think the nurse puts less serious concerns on the back burner and then forgets about them. She is very nice but not terribly helpful.
Liked by Rosemary, Volunteer Mentor